The exact order of convergence for finite difference approximations to ordinary boundary value problems

Beyn W-J (1979)
Mathematics of computation 33(148): 1213-1228.

Download
OA
Journal Article | Published | English
Author
Publishing Year
PUB-ID

Cite this

Beyn W-J. The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation. 1979;33(148):1213-1228.
Beyn, W. - J. (1979). The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation, 33(148), 1213-1228.
Beyn, W. - J. (1979). The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation 33, 1213-1228.
Beyn, W.-J., 1979. The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation, 33(148), p 1213-1228.
W.-J. Beyn, “The exact order of convergence for finite difference approximations to ordinary boundary value problems”, Mathematics of computation, vol. 33, 1979, pp. 1213-1228.
Beyn, W.-J.: The exact order of convergence for finite difference approximations to ordinary boundary value problems. Mathematics of computation. 33, 1213-1228 (1979).
Beyn, Wolf-Jürgen. “The exact order of convergence for finite difference approximations to ordinary boundary value problems”. Mathematics of computation 33.148 (1979): 1213-1228.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar